sexologist-icon
To stop bleeding ?
I want to stop mensuration bleeding . because my periods comes before 15 days and today 8th day of bleeding. This problem occur after took unwanted 72 tablet . please give me some opinion ?
182 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune
Thank you for your question. Unscheduled bleeding is a common side effect of ipill. You may choose to wait for it to sort itself out over the next couple of cycles or you may see your gynaecologist for a prescription of the oral contraceptive pill which will give you excellent contraceptive cover and sort out your periods too. Best wishes
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.